# SDR QXEA9901217

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 7305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 28 CORRODED AT CRACK 8.7 AFT OF FRAME 7305.  REPAIRED IAW FOKKER SRM 53-02-06, PAGE 3, SECTION B-B.
